Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On some classes of multivalent starlike functions


Author: Ronald J. Leach
Journal: Trans. Amer. Math. Soc. 209 (1975), 267-273
MSC: Primary 30A32
DOI: https://doi.org/10.1090/S0002-9947-1975-0369677-3
MathSciNet review: 0369677
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Classes of multivalent functions analogous to certain classes of univalent starlike functions are defined and studied. Estimates on coefficients and distortion are made, using a variety of techniques.


References [Enhancements On Off] (What's this?)

  • [1] D. A. Brannan, J. Clunie and W. E. Kirwan, Coefficient estimates for a class of star-like functions, Canad. J. Math. 22 (1970), 476-485. MR 41 #5614. MR 0260994 (41:5614)
  • [2] D. Brannan and W. Kirwan, On some classes of bounded univalent functions, J. London Math. Soc. (2) 1 (1969), 431-443. MR 40 #4439. MR 0251208 (40:4439)
  • [3] L. Brickman, D. Hallenbeck, T. MacGregor and D. Wilken, Convex hulls and extreme points of families of starlike and convex mappings, Trans. Amer. Math. Soc. 185 (1973), 413-428. MR 0338337 (49:3102)
  • [4] A. W. Goodman, On the Schwarz-Christoffel transformation and $ p$-valent functions, Trans. Amer. Math. Soc. 68 (1950), 204-223. MR 11, 508. MR 0033886 (11:508d)
  • [5] J. A. Hummel, Multivalent starlike functions, J. Analyse Math. 18 (1967), 133-160. MR 35 #359. MR 0209461 (35:359)
  • [6] -, Extremal properties of weakly starlike $ p$-valent functions, Trans. Amer. Math. Soc. 130 (1968), 544-551. MR 36 #5332. MR 0222280 (36:5332)
  • [7] F. R. Keogh and E. P. Merkes, A coefficient inequality for certain classes of analytic functions, Proc. Amer. Math. Soc. 20 (1969), 8-12. MR 38 #1249. MR 0232926 (38:1249)
  • [8] P. Kulshrestha, Coefficients for alpha-convex univalent functions, Bull. Amer. Math. Soc. 80 (1974), 341-342. MR 0342689 (49:7434)
  • [9] S. Miller, Distortion properties of alpha-starlike functions, Proc. Amer. Math. Soc. 38 (1973), 311-318. MR 46 #9324. MR 0310222 (46:9324)
  • [10] P. T. Mocanu, Une propriété de convexité généralisée dans la théorie de la représentation conforme, Mathematica (Cluj) 11 (34) (1969), 127-133. MR 42 #7881. MR 0273000 (42:7881)
  • [11] M. S. Robertson, On the theory of univalent functions, Ann. of Math. (2) 37 (1936), 374-408. MR 1503286
  • [12] J. Syzmal, Some remarks on coefficients inequality for $ \alpha $-convex functions, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 20 (1972), 917-919. MR 0311892 (47:454)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A32

Retrieve articles in all journals with MSC: 30A32


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0369677-3
Keywords: Multivalent starlike functions, coefficients, distortion theorems
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society